# SDR SWIA202005140615

- Difficulty date: February 27, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 31,023 hours, 19,984 cycles
- Engine: Ge CF348C5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Slider
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH ENGINE UPPER TRANSLATING COWL SLIDER ON COWL,  IS CHAFFED ON THE END (MARKED)    (C-CHECK) RO 5/10/2020   BLENDED RH ENGINE UPPWER TRANSLATING COWL SLIDER REF CRJ900 SRM. IN LIMITS AND RESTORED REF BOMBARDIER REO AND BOMBARDIER REO.
